TY - JOUR T1 - Unconditionally Stable Pressure-Correction Schemes for a Linear Fluid-Structure Interaction Problem JO - Numerical Mathematics: Theory, Methods and Applications VL - 4 SP - 537 EP - 554 PY - 2014 DA - 2014/07 SN - 7 DO - http://doi.org/10.4208/nmtma.2014.1307si UR - https://global-sci.org/intro/article_detail/nmtma/5889.html KW - Fluid-structure interaction, pressure-correction, stability analysis. AB -

We consider in this paper numerical approximation of the linear Fluid-Structure Interaction (FSI). We construct a new class of pressure-correction schemes for the linear FSI problem with a fixed interface, and prove rigorously that they are unconditionally stable. These schemes are computationally very efficient, as they lead to, at each time step, a coupled linear elliptic system for the velocity and displacement in the whole region and a discrete Poisson equation in the fluid region.